MathSciNet Relay Station
MathSciNet bibliographic data
MR1172902 62H10 (62E20 86A60)
Bingham, Christopher; Chang, Ted; Richards, Donald Approximating the matrix Fisher and Bingham distributions: applications to spherical regression and Procrustes analysis. J. Multivariate Anal. 41 (1992), no. 2, 314–337.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement